# SDR ZZDA2011805

- Difficulty date: September 23, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR SUPPORT FITTINGS, CORROSION.  ACCOMPLISHED GIRT BAR SUPPORT FITTINGS REPLACEMENT PER B717 SRM 51-10-04, 51-41-01 AND 53-00-00.
